The greatest prime factor of the integers in an interval
Acta Arithmetica, Tome 65 (1993) no. 4, pp. 301-328
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_4_301_328,
author = {Hong-Quan Liu},
title = {The greatest prime factor of the integers in an interval},
journal = {Acta Arithmetica},
pages = {301--328},
year = {1993},
volume = {65},
number = {4},
doi = {10.4064/aa-65-4-301-328},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-4-301-328/}
}
Hong-Quan Liu. The greatest prime factor of the integers in an interval. Acta Arithmetica, Tome 65 (1993) no. 4, pp. 301-328. doi: 10.4064/aa-65-4-301-328
Cité par Sources :